MAUDE Adverse Event Report: INARI MEDICAL, INC. CLOTTRIEVER CATHETER; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. CLOTTRIEVER CATHETER; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 40-102
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Cardiac Arrest (1762); Cardiac Perforation (2513); Diminished Pulse Pressure (2606); Vascular Dissection (3160); Pericardial Effusion (3271); Respiratory Arrest (4461)
Date of Event 09/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Inari received a voluntary medwatch report (#mw5146512) which stated "inari thrombectomy device used in svc/brachiocephalic trunk to remove suspected clot burden.Svc [superior vena cava] was dissected and hole into the pericardium.Patient lost pulses, cpr was administered.Patient was intubated.Pericardiocentesis was performed via echo [echocardiogram] which showed the rv [right ventricle] was barely functioning.250cc's of blood was taken off of the heart".
 
Additional Manufacturer Narrative
The inari devices were not returned for evaluation and the medwatch report lacked sufficient information to enable follow-up with the user facility to request the suspect device.The case was reviewed by inari's chief medical officer, who supsects that the event was likely the result of wire perforation, however the description of the event lacks adequate detail to determine a causal relationship.Vessel dissection, vessel perforation, and cardiovascular collapse are listed in the device labeling as potential complications / adverse events.Manufacturer reference #: (b)(4).

Brand Name
CLOTTRIEVER CATHETER
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
keith hebert
6001 oak canyon
suite 100
irvine, CA 92618
6513233614
MDR Report Key18196734
Report Number3020347218-2023-00021
Device Sequence Number15091629
Product Code QEW
UDI-Device Identifier00850291007093
UDI-Public00850291007093
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number40-102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2023
Initial Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown